Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Does Lysine and Zinc help control facial syringoma?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1919 Questions
Question
will lysine and or zinc help control facial syringoma. GP prescribed doxycycline 100mg for 10 days
Posted Sat, 9 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Johny Chacko 4 hours later
Brief Answer:
Syringoma treatment

Detailed Answer:
Hello,

Welcome to healthcare magic.

I understand from your query that you are concerned about syringomas on your face.

Syringoma is a small benign tumour derived from the sweat glands in the skin.

They do not respond to oral medications including the ones you have mentioned in your query.

You could get them removed by procedures like radiofrequency ablation and laser ablation.
They also respond to topical atropine ointment. The response, however is not very consistent and could be associated with ocular side effects. Hence it has to be monitored by a dermatologist.

Irrespective of the treatment taken, they tend to recur in a few months time.

Hope this helps you.

If you have any more queries, I will be glad to answer.

Take care.

Regards,
Dr. Johny Chacko
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor